# SDR SWIA200718555

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 20,377 hours, 29,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 374
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,965 hours, 14,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOP, FLIGHT NR 3684.  REPLACED CENTER EMERGENCY LIGHT BATTERY IAW MM 33-50-02.  OPS CHECK GOOD.
